# SDR 9700599105

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 360231033
- Condition: Malfunctioned
- Location: Apu
- Part time: 27,943 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, APU AUTO SHUTDOWN.  NBR 1 ENGINE GENERATOR ON MEL.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE REPLACED THE APU FUEL CONTROL, LEAK CHECK GOOD.
